RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lukatskii, Aleksandr Mikhailovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19

Number of views:
This page:1809
Abstract pages:3806
Full texts:1586
References:417
Senior Researcher
Doctor of physico-mathematical sciences (2006)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 3.08.1949
E-mail:
   
Main publications:
  1. Lukatskii A.M., Shapot D.V., “Metody resheniya zadach polilineinogo programmirovaniya”, Zhurn. vych. matem. i mat. fiz., 41:5 (2001), 680–691

http://www.mathnet.ru/eng/person19225
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. A. M. Lukatsky, “Investigation of the Geodesic Flow on an Infinite-Dimensional Lie Group by Means of the Coadjoint Action Operator”, Tr. Mat. Inst. Steklova, 267 (2009),  204–213  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 195–204  isi  elib  scopus
2008
2. A. M. Lukatskii, D. V. Shapot, “A constructive algorithm for folding large-scale systems of linear inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 48:7 (2008),  1167–1180  mathnet; Comput. Math. Math. Phys., 48:7 (2008), 1100–1112  isi  scopus
2003
3. I. N. Karbovskii, A. M. Lukatskii, A. A. Men'shikova, D. V. Shapot, “Competitive Relations in Imperfect Commodity Markets”, Avtomat. i Telemekh., 2003, 7,  94–108  mathnet  zmath; Autom. Remote Control, 64:7 (2003), 1101–1114  isi  scopus
2002
4. I. N. Karbovskii, A. M. Lukatskii, G. V. Fedorova, D. V. Shapot, “A Small Model of Market Behavior”, Avtomat. i Telemekh., 2002, 4,  147–160  mathnet  mathscinet  zmath; Autom. Remote Control, 63:4 (2002), 654–665  isi  scopus
2001
5. A. M. Lukatskii, D. V. Shapot, “Methods for solving multilinear programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 41:5 (2001),  680–691  mathnet  mathscinet; Comput. Math. Math. Phys., 41:5 (2001), 638–648
1999
6. A. M. Lukatskii, “Examples of continuous actions of semisimple Lie groups that are not equivalent to smooth ones”, Mat. Zametki, 65:2 (1999),  317–320  mathnet  mathscinet  zmath; Math. Notes, 65:2 (1999), 262–265  isi
1994
7. V. I. Kitaygorodsky, A. M. Lukatskii, “Economic growth under scientific progress and exaustion of resources”, Matem. Mod., 6:7 (1994),  71–82  mathnet  zmath
1990
8. A. M. Lukatskii, “The negativeness of the curvatures of groups of diffeomorphisms for locally Euclidean manifolds”, Uspekhi Mat. Nauk, 45:6(276) (1990),  137–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 160–161  isi
9. V. A. Aleksovskii, A. M. Lukatskii, “Nonlinear dynamics of the magnetization of ferromagnets and motion of a generalized solid with flow group”, TMF, 85:1 (1990),  115–123  mathnet  mathscinet; Theoret. and Math. Phys., 85:1 (1990), 1090–1096  isi
1981
10. A. M. Lukatskii, “On the curvature of the group of measure-preserving diffeomorphisms of an $n$-dimensional torus”, Uspekhi Mat. Nauk, 36:2(218) (1981),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:2 (1981), 179–180  isi
1979
11. A. M. Lukatskii, “Curvature of groups of diffeomorphisms preserving the measure of the $2$-sphere”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  23–27  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 174–177
12. A. M. Lukatskii, “A system of generators in the group of diffeomorphisms of the $n$-dimensional torus”, Mat. Zametki, 26:1 (1979),  27–34  mathnet  mathscinet  zmath; Math. Notes, 26:1 (1979), 504–508  isi
1978
13. A. M. Lukatskii, “Finite generation of groups of diffeomorphisms”, Uspekhi Mat. Nauk, 33:1(199) (1978),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 207–208
1975
14. A. M. Lukatskii, “On systems of generators in groups of diffeomorphisms of compact manifolds”, Dokl. Akad. Nauk SSSR, 220:2 (1975),  285–288  mathnet  mathscinet  zmath
15. A. M. Lukatskii, “On homogeneous vector bundles and groups of diffeomorphism of compact homogeneous spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 39:6 (1975),  1274–1283  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:6 (1975), 1203–1212
1974
16. A. M. Lukatskii, “Algebras of vector fields and groups of diffeomorphisms of compact manifolds”, Funktsional. Anal. i Prilozhen., 8:2 (1974),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:2 (1974), 175–176
17. A. M. Lukatskii, “On the system of rational functions of M. M. Dzhrbashyan for an arbitrary continuum”, Sibirsk. Mat. Zh., 15:1 (1974),  205–211  mathnet  mathscinet  zmath; Siberian Math. J., 15:1 (1974), 147–152
1973
18. A. M. Lukatskii, “Series expansion in a system of rational functions”, Mat. Sb. (N.S.), 90(132):4 (1973),  544–557  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:4 (1973), 531–545
1971
19. A. M. Lukatskii, “Theorem concerning analytic continuation”, Mat. Zametki, 10:1 (1971),  57–62  mathnet  mathscinet  zmath; Math. Notes, 10:1 (1971), 459–462

2020
20. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, L. S. Kazarin, D. A. Leites, A. M. Lukatskii, A. N. Shchetinin, “Arkadii L'vovich Onishchik (obituary)”, Uspekhi Mat. Nauk, 75:4(454) (2020),  195–206  mathnet; Russian Math. Surveys, 75:4 (2020), 765–777  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020